The effects of iodinated CT contrast agent on phosphorus MRS
Lau, Justin YC
Tyler, Damian J
Miller, Jack JJJ
MetadataShow full item record
Valkovic, L., Lau, J. Y., Abdessalam, I., Rider, O., Tyler, D. J., Rodgers, C., & Miller, J. J. The effects of iodinated CT contrast agent on phosphorus MRS. ISMRM 2018. https://doi.org/10.17863/CAM.26452
Synopsis Contrast-enhanced CT examination can influence H-MRI measurements performed within 24h after the CT scan, due to a reduction in water T and T caused by the iodinated contrast agents used in CT. We have investigated whether contrast from a previous CT examination would also influence metabolic measurements made using P-MRS, by measuring the T of H and P signals in human blood. We find that iodinated CT contrast agent has no effect on phosphorus T s. Therefore, P-MRS examinations will not be influenced by prior CT (unlike H-MRI scans).
We acknowledge financial support from the British Heart Foundation (FS/10/002/28078; FS/14/17/30634; RG/11/9/28921), a Sir Henry Dale Fellowship from the Wellcome Trust and the Royal Society (098436/Z/12/Z), a Novo Nordisk Foundation Postdoctoral Research Fellowship and from the Slovak Grant Agencies VEGA (2/0001/17) and APVV (15-0029).
Wellcome Trust (Unknown)
This record's DOI: https://doi.org/10.17863/CAM.26452
This record's URL: https://www.repository.cam.ac.uk/handle/1810/279070